Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear?

Posted by pedr on August 21, 2017, at 16:45:55

In reply to Re: Can meds cause a sense of dread/doom/fear?, posted by SLS on August 20, 2017, at 14:08:12

> Reboxetine made me suicidal with a sense of doom and anxiety. It dissipated within 48 hours of discontinuation.
> - Scott

me too. I had obsessive (like every few seconds) suicidal ideation 24x7 for a week, it was astonishing. Went away after I stopped it. Not the nicest experience ever.

I love the smell of Abilify in the morning. The smell, you know that chemical smell. Smells like victory. Some day this war's gonna end...
Atypical Depression, OCD, IBS-C, GERD since '96




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pedr thread:1094452